Back to the grind…

Well, it is back to the grind, again.  Had a CT scan last week.  Results showed continued growth.  There are a few tumors that have grown from about an inch to an inch and a half.  There continues to be mild growth in the abdomen.  Gettin’ tired of these CT scan results. 

Started chemo again on Friday.  It hit me hard for the first five hours or so. Harder than I remember in the past, but got through it.  Will be having chemo treatments every two weeks, starting on Sept. 16th.  My oncologist is putting me back on Erbitux again.  This is the drug that gave me the very bad chemo rash.  Great.  My face gets to look like it went through a meat grinder again.

Met with my surgeon today.  At least a minimum of six more weeks on TPN.  Guess I better get used to this, even though I don’t like it.  He still wants me to gain more weight.  I have gained aoubt 20 lbs. in the last three and a half weeks.  He is happy with that, for sure.

Anyway, here we go again.  Will probably get another CT scan in about 2 months to check porgress.  I will continue to keep you all posted.

Advertisements

I want a new drug…

I want a new drug
One that won’t make me sick
One that won’t make me crash my car
Or make me feel three feet thick

I want a new drug
One that won’t hurt my head
One that won’t make my mouth too dry
Or make my eyes too red

–Huey Lewis

Yep, in the great words of Anonymous, “Be careful what you ask for, you just might get it”. If you ask for new options, they will give it to you.

My chemo visit went well today. The time with the oncologist was good. We reviewed the results of the CT scan. He was quick to point out that there was a little growth. I think he was dissappointed to see that. I was also, but we then discussed that there are areas that are stable. That being said, we discussed the treatment options available to us. We have decided to put me on weekly chemo. I don’t really like that, but it is a good, aggressive stance. I have been taken off of all my drugs and am only on two new drugs. Well, almost new. I am back on Camptosar. We have also added Erbitux to the mix. One of the side effects of Erbitux is skin rash. Kinda like acne. Great, I get to relive my teenage years again!! Just my luck. It can be severe. One of the guys that I have been e-mailing (we both have stage IV colon cancer) said he got a severe rash on his face, chest, and neck, because of Erbitux. They are working adjusting his dose, so the rash is not so severe.

So, I am feeling great right now. Probably the best I have ever felt after a treatment. Again, not too happy with the weekly chemo treatments, but that is the approach right now. So, buckle up, here we go again!!